TITLE

Ampicillin/heparin/lidocaine

PUB. DATE
November 2009
SOURCE
Reactions Weekly;11/21/2009, Issue 1279, p8
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 37-year-old man who developed drug rash with eosinophilia and systemic symptoms (DRESS) syndrome following the administration of amoxicillin for a possible dental infection and piperacillin/tazobactam for suspected neutropenic sepsis. Information on the dosage and duration of treatment is provided, which includes clindamycin and ciprofloxacin.
ACCESSION #
45388548

 

Related Articles

  • Piperacillin/tazobactam.  // Reactions Weekly;Jun2015, Vol. 1555 Issue 1, p162 

    The article presents a case report of a 57-year-old man, with microscopic polyangiitis with renal impairment and was hospitalised for bronchiectasis and haemoptysis, who developed myoclonic jerks after receiving piperacillin/tazobactam therapy.

  • Piperacillin/tazobactam.  // Reactions Weekly;Nov2014, Vol. 1524 Issue 1, p157 

    The article discusses a case study of a 23-year-old man who developed fever following the administration of piperacillin/tazobactam.

  • Piperacillin/tazobactam.  // Reactions Weekly;1/11/2014, Issue 1483, p81 

    The article presents a case study of a 68-year-old woman who developed acute interstitial nephritis during treatment with piperacillin/tazobactam.

  • Piperacillin/tazobactam.  // Reactions Weekly;6/8/2013, Issue 1456, p29 

    The article presents a case study of a 69-year-old woman who developed a fixed drug eruption while receiving piperacillin/tazobactam for pneumonia.

  • Piperacillin/tazobactam.  // Reactions Weekly;5/19/2007, Issue 1152, p21 

    The article describes the case of a 57-year-old woman who developed encephalopathy and tonic-clonic seizures following administration of IV piperacillin/tazobactam for bronchiectasis with secondary infection. The woman developed tremor, bizarre behavior, slurred speech and progressive confusion...

  • Piperacillin/tazobactam.  // Reactions Weekly;4/26/2008, Issue 1199, p38 

    The article presents a case study involving a 78-year-old man who developed Sweet's syndrome during treatment with piperacillin/tazobactam. He had a history of autoimmune cholangitis and chronic lymphocytic leukaemia. He was admitted to a hospital with upper right quadrant abdominal pain and was...

  • PIPERACILLIN/TAZOBACTAM-INDUCED PARESTHESIAE. Shuster, Joel // Hospital Pharmacy;Aug2006, Vol. 41 Issue 8, p730 

    The article presents a case of 27-year-old male intravenous drug abuser presented to the hospital with left-leg swelling and left-sided pleuritic pain associated with shortness of breath. It offers a brief discussion of paresthesiae accompanied with delayed hypersensitivity reaction seen with...

  • Piperacillin/tazobactam.  // Reactions Weekly;8/22/2009, Issue 1266, p25 

    The article describes the case of a 56-year-old man who developed meticillin-resistant Staphylococcus aureus (MRSA) infection following administration of piperacillin/tazobactam. Particular focus is given to the medical history of the patient. It recommends screening of MRSA not only on...

  • Moxifloxacin interaction.  // Reactions Weekly;6/2/2007, Issue 1154, p19 

    The article presents a case report of the interaction with concomitant amiodarone leading to ventricular tachycardia in an elderly patient. On presentation, an old man was hypotensive and had wide complex tachycardia. After electrical cardioversion, he developed a bradycardic sinus rhythm. He...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics